MathSciNet Relay Station
MathSciNet bibliographic data
MR1604416 (2000a:62074) 62G05 (62F12)
Shen, Xiaotong On methods of sieves and penalization. Ann. Statist. 25 (1997), no. 6, 2555–2591.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement